Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hyperfinite transversal theory


Author: Boško Živaljević
Journal: Trans. Amer. Math. Soc. 330 (1992), 371-399
MSC: Primary 03H05; Secondary 04A20, 05D15
MathSciNet review: 1033237
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A measure theoretic version of a well-known P. Hall's theorem, about the existence of a system of distinct representatives of a finite family of finite sets, has been proved for the case of the Loeb space of an internal, uniformly distributed, hyperfinite counting space. We first prove Hall's theorem for $ \Pi _1^0(\kappa)$ graphs after which we develop the version of discrete Transversal Theory. We then prove a new version of Hall's theorem in the case of $ \Sigma _1^0(\kappa)$ monotone graphs and give an example of a $ \Sigma _1^0$ graph which satisfies Hall's condition and which does not possess an internal a.e. matching.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03H05, 04A20, 05D15

Retrieve articles in all journals with MSC: 03H05, 04A20, 05D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1033237-1
PII: S 0002-9947(1992)1033237-1
Article copyright: © Copyright 1992 American Mathematical Society